See Alike in...

Alike App

Browser

Claude03

814d

How do I know if I’m experiencing a side effect or if my condition is worsening?

Top reply
    • RandaPanda

      813d

      I've been on lamictal for a little over a week. Before going on it I was experiencing highs and lows. Now I'm only feeling low. I physically feel as though I can't get out if bed. I am crying for hours over absolutely nothing. My sleep is an absolute mess. I feel like I'm doing nothing but sleeping and crying. My dreams are so realistic that I'm confusing them for reality. When I'm awake I'm questioning if I'm actually awake. When I'm asleep I dream that my family is in my room talking to me trying to wake me up. And most recently I've developed a yeast infection. I'm at the end of my rope. I reached out to my doctor with no response and decided to take myself off the medication.

    • RandaPanda

      813d

      I've been on lamictal for a little over a week. Before going on it I was experiencing highs and lows. Now I'm only feeling low. I physically feel as though I can't get out if bed. I am crying for hours over absolutely nothing. My sleep is an absolute mess. I feel like I'm doing nothing but sleeping and crying. My dreams are so realistic that I'm confusing them for reality. When I'm awake I'm questioning if I'm actually awake. When I'm asleep I dream that my family is in my room talking to me trying to wake me up. And most recently I've developed a yeast infection. I'm at the end of my rope. I reached out to my doctor with no response and decided to take myself off the medication.

    • Saffhyermoon

      814d

      Lamictal causes excitability in adults, I was taking it at bedtime and wouldn't be able to fall asleep for like 3-4 hrs so they finally figured it out and switched it AM, I am on 200 mg tho

    • rainbowofanxiety

      814d

      Talk to your doctor as soon as you can.

      • Claude03

        814d

        @rainbowofanxiety my doctors have repeatedly been less than helpful.

        • rainbowofanxiety

          814d

          @Claude03 Understandable. Is it just the neurologist that isn't helpful or is your regular physician not helpful either?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion